| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Clouding, Central Corneal (2228); No Code Available (3191)
| Date of Event |
11/23/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If explanted, give date: unknown/not provided best estimate is (b)(6) 2019.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zxr00 intraocular lens (iol) was implanted in the patient's right eye on (b)(6) 2019.Lens was later explanted due to unexpected post-op refraction with measurement +.50 -3.25 x105.At one day post-operative, the lens was in good position; however, sign of corneal edema was observed.Visual acuity was cloudy.The replacement lens is zxt375 20.0 diopter.No wound enlargement or complications.No further information was provided.
Additional Manufacturer Narrative
Section d10: device available for evaluation: yes.Section d10: returned to manufacturer on: 1/7/2020.Section h3: device returned to manufacturer: yes.Device evaluation: the product was returned to the manufacturing site in a little jar with liquid.Visual inspection with the unaided eye shows the product is cut in pieces, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.The complaint cannot be confirmed.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.Historical data analysis: a search of complaints revealed no similar complaints were received for this production order number.Conclusion: as a result of the investigation there is no indication of a quality product deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.H3 other text : placeholder.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.